MathSciNet Relay Station
MathSciNet bibliographic data
MR2535528 15B48 (15A45)
Wang, Ping An upper bound for $\Vert A\sp {-1}\Vert\sb \infty$ of strictly diagonally dominant $M$-matrices. Linear Algebra Appl. 431 (2009), no. 5-7, 511–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement